Pacific Journal of Mathematics

Extremal elements of the convex cone $B_{n}$ of functions.

E. K. McLachlan

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 987-993.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033993

Mathematical Reviews number (MathSciNet)
MR0167836

Zentralblatt MATH identifier
0187.37601

Subjects
Primary: 46.25

Citation

McLachlan, E. K. Extremal elements of the convex cone $B_{n}$ of functions. Pacific J. Math. 14 (1964), no. 3, 987--993. https://projecteuclid.org/euclid.pjm/1103033993


Export citation

References

  • [1] F. F. Bonsall, Semi-alqebras of continuous functions, Proceedings of the International Symposium on Linear Spaces, (1961), 101-114.
  • [2] N. Bourbaki, Espaces vectoriels topologiques, Act. Sci. Ind. no. 1189, Paris, 1953.
  • [3] G. Choquet, Theory of capacities, Annales de lnstitut Fourier, 5 (1953 and 1954), 131-2S6.
  • [4] E. K. McLachlan, Extremal elements of the convex cone of semi-norms, Pacifie J. Math., 13 (1963), 1335-1342.
  • [5] D. V. Widder, The Laplace transform,Princeton Mathematics Series, 6 (1946).